# SDR 102402

- Difficulty date: October 21, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N425JL
- Make and model: Lear 25B
- Aircraft serial: 127
- Engine: Ge CJ610*
- Engine time: 10,039 hours, 7,415 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING DESENT INTO LIT, THE LT ENGINE OIL LIGHT ILLUMINATED. THE ENGINE WAS SHUT DOWN. THE CAUSE WAS A LOOSE OIL LINE, PRESSURE LINE
